# SDR AWXA200400236

- Difficulty date: February 23, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 652981818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK FOUND 2 CRACKS IN L-1 DOOR SILL ATTACH ANGLE BRACKET AT BS 302, LBL 66, WL 207.5.  MAINTENANCE REMOVED CRACKED L-1 DOOR SILL BRACKET AT BS 302, LBL 66, WL 207.5; FABRICATED A NEW REPLACEMENT BRACKET; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1, 38 & 45.
